# SDR 2001F00426

- Difficulty date: September 1, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE UPPER LOBE INTERIOR WING CENTER SECTION UPPER SKIN HAS CORROSION AT RBL 24-45.5 BETWEEN STATION 740 AND 870.  ACCOMPLISHED WING CENTER SECTION UPPER SKIN CORROSION REPAIR AT STATION 752 BETWEEN STRINGER 20C AND STRINGER 21C IAW AVHM-2430RO-1 REV IR.  (M)
